Please use this identifier to cite or link to this item: https://ah.nccu.edu.tw/handle/140.119/63787


Title: Estimating the Loss Probability under Heavy Traffic Conditions
Authors: 陸行
Luh, Hsing Paul
Wang, Chia-Hung
Contributors: 應數系
Keywords: Asymptotic analysis;Multiple-server queue;Loss probability;Heavy traffic
Date: 2012.06
Issue Date: 2014-02-11 14:02:48 (UTC+8)
Abstract: This paper studies a multiple-server queueing model under the assumptions of renewal arrival processes and limited buffer size. An approximation for the loss probability and the asymptotic behavior are studied under the heavy traffic conditions. We present an asymptotic analysis of the loss probability when both the arrival rate and number of servers approach infinity. In illustrative examples, the loss probabilities are estimated with heavy traffic under three common distributions of inter-arrival times: exponential, deterministic and Erlang-r distributions, respectively.
Relation: Computers and Mathematics with Applications, 64(5), 1352-1363
Data Type: article
DOI 連結: http://dx.doi.org/10.1016/j.camwa.2012.03.081
Appears in Collections:[應用數學系] 期刊論文

Files in This Item:

File Description SizeFormat
1352-1363.pdf310KbAdobe PDF858View/Open


All items in 學術集成 are protected by copyright, with all rights reserved.


社群 sharing